# SDR AU981513

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524D419
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 12633
- Condition: Fire
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O, E, A
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE TAILPIPE FIRE.
